Hi there, I thought i'd go over my story and maybe my experience may be useful to someone in the future, or someone might be able to shed some light on what i'm going through now. I started liquid minoxidil 4 years ago, I didn't see any significant results after a year but figured i'd stay on it and started finasteride too. I was very happy with the results after incorporating Finasteride and for about 2 years, I didn't even think about hair loss, I was over it. I've always had atopic dermatitis but never on my scalp. Some time last year my scalp became incredibly itchy. My dermatologist immediately prescribed me topical steroids to treat it, I continued the minoxidil alongside it but after discontinuing the steroids, the itch persisted. I tried using the minoxidil foam, unfortunately I had the same result, in fact it felt even more dry and odd. I tried to get my dermatologist to help me patch test the minoxidil but to no avail, the NHS doesn't offer patch testing for cosmetic treatments. The itch always set in around 2-3 hours after applying it, and i've itched so much i've caused temporary hair loss in the area minoxidil was applied, far worse than before I started any hair loss treatment. I had a huge shed and had to cut my previously long hair, it's thinner than it ever was before treatment at the moment, pics included. The thinner ones being after minoxidil started to irritate my scalp. I can't bring myself to stop using it because I feel like if I can't get it to work again without itching, my hair will never be as awesome as it was before, when I was able to tolerate it. I've ordered some lipogaine sensitive, in the hopes that it was just the alchol in the foam, and the PG in the liquid causing me to itch. I will try it for a month, and if it's still this bad i'll just have to stop the minoxidil altogether. If I am actually allergic to the minoxidil itself I have enough money to cover a hair transplant, but I just feel absolutely awful about having to stop using it. I don't understand how after so many years of using it with no issue, it could just cause such extreme itching like this. Has anyone else experienced this? What was the loss like after you stopped and stayed on finasteride? How can I be sure it's the minoxidil causing this itching? My hair now, after itching so much I caused a huge shed in the application areas, way worse than it ever was before minoxidil/finasteride : My hair before, after 4 years on minoxidil and finasteride with no issues, I was very satisfied with my results/maintainence, even had some lucky temple regrowth : These 2 pictures were taken 8 months apart, one day I just woke up and wanted to itch my skull out. My scalp has been checked by a dermatologist, and it was just called dermatitis, not seborerric or ringworm or any other condition, he stated that the current loss was temporary due to physical trauma. It's likely irritant dermatitis, as i've hammered it with so much steroid ointment before that it totally cleared, only to return like a week later after stopping. Coal tar shampoo sometimes helps, but other than that Nizoral and other seb related treatments only end up making it more dry/flaky/itchy. Thanks for reading my long rambly post, I really want to keep using minoxidil and I know I look like an idiot for continuing to use it after it's caused hair loss beyond what I had before I started, I really liked the beard growth too. I have a family history of heart issues and I'm a bit sketchy about how to take oral minoxidil safely, or if it would even be worth it. Any help, ideas or thoughts are greatly appreciated.